Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Experimental results on additive 2-bases

Authors: M. L. Stein and P. R. Stein
Journal: Math. Comp. 19 (1965), 427-434
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(65)99251-3
Article copyright: © Copyright 1965 American Mathematical Society